# SDR DALA2021011300196

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N925DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63535
- Aircraft time: 4,542 hours, 1,894 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: N16110248AA3968
- Condition: Odor
- Location: Galley
- Part time: 4,535 hours, 1,889 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING PLASTIC SMELL COMES FROM OVEN WHEN TURNED ON.  REMOVED OLD OVEN, INSPECTED AREA, NO DEFECTS NOTED.  INSTALLED NEW OVEN.  OPERATIONS GOOD, REF B737 AMM 25-31.
